FIND THE ANSWERS

Is a two day period normal when taking birth control pills?

Answer this question

  • Is a two day period normal when taking birth control pills?


Answers

Answer #1 | 29/12 2013 02:58
It CAN be normal. When you have a bleed when on the pill, it's not an actual real period in the sense that you ovulate - you don't, and the bleeding you experience is merely a withdrawal bleed from the decreased levels of hormones in the body due to not taking the daily hormone pills. Also, the pill can have a prolonged suppressing effect, which means the withdrawal bleed may be extremely short or even non-existent. If you have been taking your pill as directed (on time each day every day, additional protection if you had diarrhea or vomiting or taking antibiotics etc) you are not pregnant, especially if you used a condom as well.

Possible answer

Anonymous548250
Login to your account
Create new account